# SDR QXEA200602432

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 18,910 hours, 27,151 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2262, NR 1 PITOT HEAT CAUTION.  MAINTENANCE REPLACED NR 1 PITOT MAST.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
